# SDR UPS08M51680

- Difficulty date: December 30, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING FIXED L/E COMPT AT STA XORS 690 APPROX FOUND STIFFENER CRACK AS MARKED.  CRACKED STIFFENER AT RT WING FIXED L/E COMPT AT STA XORS 690 AREA REMOVED PER SRM 51-31-01 V.II R35.  NEW STIFFENER FAB PER DWG ARB2923-4.  HOLES TRANSFERRED ONTO NEW STIFFENERS PER SRM 51-31-01 V.II R35.  NEW FAB STIFFENER REPROTECTED PER SRM 51-21-01 V.II R35.  NEW FAB STIFFENER INSTALLED AT RT WING FIXED L/E COMPT PER SRM 51-35-01 V.II R35 & 51-33-01 V.II REV 35.
